JournalsaihpcVol. 37, No. 4pp. 983–1016

Short time existence of the classical solution to the fractional mean curvature flow

  • Vesa Julin

  • Domenico Angelo La Manna

Short time existence of the classical solution to the fractional mean curvature flow cover
Download PDF

A subscription is required to access this article.

Abstract

We establish short-time existence of the smooth solution to the fractional mean curvature flow when the initial set is bounded and C1,1C^{1,1}-regular. We provide the same result also for the volume preserving fractional mean curvature flow.

Cite this article

Vesa Julin, Domenico Angelo La Manna, Short time existence of the classical solution to the fractional mean curvature flow. Ann. Inst. H. Poincaré Anal. Non Linéaire 37 (2020), no. 4, pp. 983–1016

DOI 10.1016/J.ANIHPC.2020.02.007